# SDR AALA961664

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 207-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON CUSP ANGLE LONGERON 18L.  INSTALLED DOUBLER PER ESO 80559, DATE 11-14-96.  (M)
